Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with fibromyalgia, IBS, high BP. Is there any medicine that can relieve the severe headaches ?

I am 38 years old about 1yr 1/2 ago I been diagnosed with fibramylhia, IBS & now may have hbp. Today has been the worse of it all. All day long I ve been experienceing more pain than usual. For the last 3 or 4 months having server headaches , no pill or medicine will take the pain away. I feel horrible. Is there anything out in the medicine world that can take this pain away? Is there a rheumatologist doctor in the Louisville ky area that can assist me that take passport insurance?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The pain you are having seems to be severe one.
Apart from NSAIDS, we have oipioid analgesics to take care of such severe pains. You can consult a pain specialist for an appropriate management.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor